Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 47, Number 2 (2017), 587-619.
Prolongation of symmetric Killing tensors and commuting symmetries of the Laplace operator
We determine the space of commuting symmetries of the Laplace operator on pseudo-Riemannian manifolds of constant curvature and derive its algebra structure. Our construction is based on Riemannian tractor calculus, allowing us to construct a prolongation of the differential system for symmetric Killing tensors. We also discuss some aspects of its relation to projective differential geometry.
Rocky Mountain J. Math., Volume 47, Number 2 (2017), 587-619.
First available in Project Euclid: 18 April 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 35R01: Partial differential equations on manifolds [See also 32Wxx, 53Cxx, 58Jxx] 53A20: Projective differential geometry 58J70: Invariance and symmetry properties [See also 35A30]
Michel, Jean-Philippe; Somberg, Petr; Šilhan, Josef. Prolongation of symmetric Killing tensors and commuting symmetries of the Laplace operator. Rocky Mountain J. Math. 47 (2017), no. 2, 587--619. doi:10.1216/RMJ-2017-47-2-587. https://projecteuclid.org/euclid.rmjm/1492502552